# SDR CALA2018070301570

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 70,901 hours, 8,338 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery
- Part number: S906101358011
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHK FOUND R1 DOOR EPAS GREEN LT INOP.
